Uniform asymptotic normal structure, the uniform semi-Opial property, and fixed points of asymptotically regular uniformly lipschitzian semigroups. Part II
Monika Budzyńska,
Tadeusz Kuczumow and
Simeon Reich
Abstract and Applied Analysis, 1998, vol. 3, 1-17
Abstract:
In this part of our paper we present several new theorems concerning the existence of common fixed points of asymptotically regular uniformly lipschitzian semigroups.
Date: 1998
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/843589.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/843589.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:843589
DOI: 10.1155/S1085337598000554
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().